MathSciNet Relay Station
MathSciNet bibliographic data
MR634439 (83b:22012) 22E40 (20H10 57R20 57R32)
Goldman, William M. Characteristic classes and representations of discrete subgroups of Lie groups. Bull. Amer. Math. Soc. (N.S.) 6 (1982), no. 1, 91–94.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement